Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/105377
Title: Solution to dalal and mallows conjecture on monotone property of the joint distribution of order statistics
Authors: Bai, Z.D. 
Kwong, K.S. 
Keywords: Software testing
Step-up multiple test procedures
Issue Date: 1-Sep-2002
Citation: Bai, Z.D.,Kwong, K.S. (2002-09-01). Solution to dalal and mallows conjecture on monotone property of the joint distribution of order statistics. Statistics and Probability Letters 59 (2) : 29-35. ScholarBank@NUS Repository.
Abstract: The joint distributions of order statistics play a critical role in constructing some testing procedures e.g. establishing a stopping rule of testing software faults and determining the critical values of step-up multiple test procedures. Despite the well development of those procedures, whether the set of critical values derived by the joint distribution of order statistics has monotone property remains an open question in most procedures. Dalal and Mallows (Ann. Appl. Probab. 2 (1992) 752-765) provided a theorem to show the monotone property in one particular testing procedure and conjectured the property in the other procedure based on an extensive numerical study. In this paper, we would state and prove a more general theorem such that their theorem and the conjecture are just two special cases. © 2002 Elsevier Science B.V. All rights reserved.
Source Title: Statistics and Probability Letters
URI: http://scholarbank.nus.edu.sg/handle/10635/105377
ISSN: 01677152
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

70
checked on Sep 22, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.